Student Health Services
The following resources at Cerritos College and in your community will provide customized reports and help you discover individual usage patterns, risk patterns, aspirations and goals. The sexual violence prevention program provides ways to identify, prevent and interrupt sexual violence. Take the following anonymous surveys to learn more:
More Student Health Services
Mental Health Crisis Resources:
- 24-hour Student Health Crisis Hotline:
(562) 653-7821(press option 1)
- Crisis Lifeline: Call or Text 988 or chat online at 988lifeline.org
- Text "COURAGE" to Crisis Text Line at 741741
- The Disaster Distress Helpline:
1 (800) 985-5990
- For assistance with assessment, screening, and referrals for on-going therapy, please
call the Los Angeles County Access Hotline at
1 (800) 854-7771.
Student Health and Wellness Clinic
Monday, Tuesday & Thursday: 8 am to 5 pm
Wednesday: 8 am to 4:30 pm (Telehealth until 6:00 p.m.; prior appointment necessary).
Friday: 8 am to 4 pm
**Closed 12 pm to 1 pm daily**
Please call (562) 860-2451 Ext. 2321 (press option 3) to make an appointment.
Emergencies: Call 9-1-1
For general questions, please email us at firstname.lastname@example.org
* We are no longer providing testing for Covid-19 *
NARCAN SAVES LIVES:
*Now located in each AED case.
Opioids are chemicals designed to reduce pain. Types of opioids include heroin, morphine, fentanyl, Vicodin, and OxyContin. Opioid pain relievers are generally safe when taken as prescribed. However, opioids can be misused which means they’re taken in a different way or quantity than prescribed or taken without a prescription. Regular use—even as prescribed—can lead to dependence and, when misused, opioid pain relievers can lead to addiction, overdose, and death.
Fentanyl is a synthetic opioid that is up to 50 times stronger than heroin and 100 times stronger than morphine. It is highly addictive and very easily can lead to overdose. Fentanyl is manufactured as both a pharmaceutical drug and an illicit drug. Fentanyl is often mixed or "cut" into opioids such as heroin and counterfeit prescription drugs. More recently, it has been increasingly mixed into other non-opioid drugs such as Adderall, ecstasy/molly, cocaine, methamphetamine, and even cannabis. This makes the risk of accidentally ingesting Fentanyl much higher.
Deaths due to opioid overdoses are on the rise. Most of the recent overdose deaths have been due to synthetic opioids such as fentanyl. Fentanyl can be fatal in very small doses. Drugs can contain fentanyl and you wouldn’t be able to taste, smell, or see it. Just 2 milligrams, or the equivalent of a few grains of salt, may be enough to be lethal.
Naloxone is a medication that can be used in emergency situations when an opioid overdose is suspected. Naloxone is safe and easy to use, even by friends or family, when a loved one experiences an overdose event. Naloxone works almost immediately and is not addictive.
Naloxone is the generic form of the medication; NARCAN is a brand name for naloxone just as Tylenol is a brand name for the generic medication acetaminophen. Naloxone is available as a nasal spray or an injection. NARCAN is contained in a small white device about two inches long. The device is used to deliver a spray into the nose. Each device is considered a dose and each box contains two devices.
"Administering Naloxone” equips public health agencies, community organizations, friends, family members and others with the knowledge and skills needed to prevent opioid-related deaths by using naloxone, a drug that can reverse an overdose. The 11 minute training video includes a six point checklist on how to recognize when a person is overdosing and demonstrates how to dispense naloxone and provide post-overdose care.
- Small, constricted "pinpoint pupils”
- Falling asleep or losing consciousness
- Slow, weak, or no breathing
- Choking or gurgling sounds
- Limp body
- Cold and/or clammy skin
- Discolored skin (especially in lips and nails)
We are offering flu shots.
- $5 for enrolled students
- $15 for employees